# SDR 2007UALA01426

- Difficulty date: May 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 46,883 hours, 16,305 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING SLIDE BOTTLE SQUIB, TEST LIGHT ON P-61 PNL STAYS ON.  CLEANED CONNECTOR AND OPS CHECK GOOD.
